UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1596) 1596
Book / eBook (60) 60
Book Chapter (59) 59
Conference Proceeding (33) 33
Dissertation (20) 20
Web Resource (14) 14
Publication (5) 5
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1348) 1348
science & technology (1166) 1166
physical sciences (1162) 1162
foliations (426) 426
foliation (371) 371
mathematics, applied (334) 334
differential geometry (269) 269
symplectic geometry (200) 200
mathematics, general (186) 186
geometry (168) 168
analysis (158) 158
physics (138) 138
mathematics - differential geometry (129) 129
dynamical systems (113) 113
algebra (103) 103
holomorphic foliation (102) 102
physics, mathematical (99) 99
manifolds (95) 95
53c12 (92) 92
geometry and topology (89) 89
holomorphic foliations (89) 89
mathematical analysis (82) 82
57r30 (79) 79
mathematics - geometric topology (68) 68
riemannian foliation (68) 68
algebraic geometry (67) 67
geometric topology (66) 66
theoretical, mathematical and computational physics (64) 64
topology (63) 63
mathematical theorems (61) 61
curvature (56) 56
vector fields (56) 56
mathematics - dynamical systems (55) 55
dynamical systems and ergodic theory (52) 52
complex variables (50) 50
37f75 (48) 48
singularities (48) 48
mathematics - complex variables (45) 45
group theory and generalizations (43) 43
riemann manifold (42) 42
applications of mathematics (41) 41
feuilletages (41) 41
leaves (39) 39
mathematical physics (39) 39
general (38) 38
mathematical and computational physics (38) 38
computational theory and mathematics (37) 37
mathematical manifolds (37) 37
tangents (37) 37
32s65 (36) 36
foliated structures (36) 36
computer science (35) 35
mathematics - algebraic geometry (35) 35
k-theory and homology (33) 33
algebraic topology (32) 32
foliaciones (32) 32
global analysis and analysis on manifolds (32) 32
riemannian foliations (32) 32
singular foliation (32) 32
technology (32) 32
convex and discrete geometry (31) 31
mathematics - symplectic geometry (29) 29
invariants (28) 28
statistics for business/economics/mathematical finance/insurance (28) 28
differential topology (27) 27
holonomy (27) 27
characteristic classes (26) 26
coordinate systems (26) 26
studies (26) 26
taut foliation (26) 26
blätterung (25) 25
general relativity and quantum cosmology (24) 24
geometry, differential (24) 24
lie groups (24) 24
singular foliations (24) 24
abstract harmonic analysis (23) 23
fourier analysis (23) 23
research (23) 23
physics, multidisciplinary (22) 22
foliacions (21) 21
invariant foliation (21) 21
manifolds and cell complexes (21) 21
riemannian manifolds (20) 20
[math.math-ds]mathematics [math]/dynamical systems [math.ds] (19) 19
congresses (19) 19
differential equations (19) 19
folheações (19) 19
invariant foliations (19) 19
polynomials (19) 19
[math.math-dg]mathematics [math]/differential geometry [math.dg] (18) 18
[math.math-gt]mathematics [math]/geometric topology [math.gt] (18) 18
fields (18) 18
global analysis, analysis on manifolds (18) 18
number theory (18) 18
topological theorems (18) 18
homeomorphism (17) 17
mechanics (17) 17
contact structure (16) 16
distribution (16) 16
mean curvature (16) 16
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (42) 42
Gerstein Science - Stacks (17) 17
Online Resources - Online (14) 14
Collection Dvlpm't (Acquisitions) - Vendor file (6) 6
Mathematical Sciences - Missing (3) 3
Collection Dvlpm't (Acquisitions) - Closed Orders (2) 2
UTL at Downsview - May be requested (2) 2
Chemistry (A D Allen) - Stacks (1) 1
Earth Sciences (Noranda) - Stacks (1) 1
Physics - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1744) 1744
French (57) 57
Japanese (28) 28
German (14) 14
Portuguese (7) 7
Russian (6) 6
Spanish (4) 4
Catalan (1) 1
Italian (1) 1
Norwegian (1) 1
Polish (1) 1
Swedish (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2008, OXFORD MATHEMATICAL MONOGRAPHS., ISBN 0198564953
Sasakian manifolds were first introduced in 1962. This book's main focus is on the intricate relationship between Sasakian and Kähler geometries, especially... 
Geometry | Contact structures | Algebraic varieties | Complex structures | Kähler geometry | Killing spinors | Orbibundles | Foliations | Orbifolds | Monge-ampère problem | Kähler-einstein metrics
Book
2018, Springer Proceedings in Mathematics & Statistics, ISBN 9783319736389, Volume 222, 552
This proceedings book brings selected works from two conferences, the 2nd Brazil-Mexico Meeting on Singularity and the 3rd Northeastern Brazilian Meeting on... 
Algebraic topology | Geometry, Algebraic
eBook
2006, 2nd ed., Mathematical Sciences Research Institute publications, ISBN 0521613051, Volume 9, xiii, 293
Foliated spaces look locally like products, but their global structure is generally not a product, and tangential differential operators are correspondingly... 
Global analysis (Mathematics) | Foliations (Mathematics)
Book
Annali di matematica pura ed applicata, ISSN 0373-3114, 07/2018, Volume 198, Issue 1, pp. 205 - 226
In this paper we introduce the concept of singular Finsler foliation, which generalizes the concepts of Finsler actions, Finsler submersions and (regular)... 
Secondary 58B20 | Randers space | Mathematics, general | Finsler submersion | Mathematics | Finsler foliations | Primary 53C12 | Physical Sciences | Mathematics, Applied | Science & Technology | Riemann manifold | Fields (mathematics) | Manifolds (mathematics) | Curvature | Mathematics - Differential Geometry
Journal Article
1983, 2nd printing rev. and corr., Applied mathematical sciences, ISBN 9783540908197, Volume 42, xvi, 459
Book
Bollettino della Unione matematica italiana (2008), ISSN 1972-6724, 3/2019, Volume 12, Issue 1, pp. 293 - 305
We introduce a family of spaces, parametrized by positive real numbers, that includes all of the Hirzebruch surfaces. Each space is viewed from two distinct... 
Mathematics, general | Mathematics | Manifolds | Real numbers
Journal Article
01/2015, 2015, IMPA Monographs, ISBN 3319143093, Volume 1
eBook
Advances in mathematics (New York. 1965), ISSN 0001-8708, 11/2017, Volume 320, pp. 1158 - 1184
In this work we prove a Baum–Bott type residue theorem for flags of holomorphic foliations. We prove some relations between the residues of the flag and the... 
Residues | Holomorphic foliations | Characteristic classes | Physical Sciences | Mathematics | Science & Technology | Dynamical Systems | Mathematical Physics | Algebraic Topology | K-Theory and Homology | Complex Variables | Algebraic Geometry | Differential Geometry
Journal Article
Journal of noncommutative geometry, ISSN 1661-6952, 2017, Volume 11, Issue 3, pp. 1141 - 1194
The classical Getzler rescaling theorem of [15] is extended to the transverse geometry of foliations. More precisely, a Getzler rescaling calculus, [15], as... 
Pseudodifferential operators | Noncommutative geometry | Asymptotic calculus | Foliations | Global analysis | Index theory | Physical Sciences | Mathematics | Mathematics, Applied | Physics | Physics, Mathematical | Science & Technology
Journal Article
Complex analysis and operator theory, ISSN 1661-8262, 11/2018, Volume 13, Issue 6, pp. 2917 - 2937
Journal Article
2018, Series in applied and computational mathematics, ISBN 9789813230859, Volume 3, xi, 174 pages
Book
Inventiones mathematicae, ISSN 0020-9910, 2/2011, Volume 183, Issue 2, pp. 337 - 383
Given an irrational 0<λ<1, we consider billiards in the table P λ formed by a $\tfrac{1}{2}\times1$ rectangle with a horizontal barrier of length... 
Mathematics, general | Mathematics | Physical Sciences | Science & Technology | Dynamical Systems | Number Theory | Mathematical Physics | Physics
Journal Article
Boletim da Sociedade Brasileira de Matemática, ISSN 1678-7714, 09/2018, Volume 50, Issue 2, pp. 533 - 542
... obstructions to the existence of certain codimension-one foliations and distributions. Keywords Hypersurfaces · Gauss map · Foliations · Distributions Mathematics Subject... 
Gauss map | 47H11 | 53C12 | Theoretical, Mathematical and Computational Physics | 57R25 | Hypersurfaces | Mathematics, general | Mathematics | 57R42 | Foliations | Distributions | Physical Sciences | Science & Technology | Obstructions | Hyperspaces | Submerging | Fields (mathematics) | Perturbation | Topology | Manifolds (mathematics) | Invariants
Journal Article
Boletim da Sociedade Brasileira de Matemática, ISSN 1678-7714, 11/2018, Volume 50, Issue 1, pp. 315 - 321
... integrable foliation Mathematics Subject Classification 37F75 Contents 1 Introduction ...3 1 5 Outline of the Proof ...3 1 6 2 Foliations ...3 1 7 2.1 Definitions ...3 1 7... 
Algebraically integrable foliation | Theoretical, Mathematical and Computational Physics | 37F75 | Mathematics, general | Mathematics | Compact leaf | Foliation | Physical Sciences | Science & Technology | Algebraic Geometry
Journal Article
2003, Memoirs of the American Mathematical Society, ISBN 9780821832578, Volume no. 771., vi, 94
Book
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 4/2018, Volume 197, Issue 2, pp. 399 - 409
... noteworthy for the unusual behaviour of their basic de Rham cohomology. Keywords Foliations · Transverse structures · Basic cohomology Mathematics Subject Classification... 
57R18 | Transverse structures | 53C12 | Mathematics, general | Mathematics | Basic cohomology | Foliations | Physical Sciences | Mathematics, Applied | Science & Technology
Journal Article
2017, SpringerBriefs in Mathematics, ISBN 3319575163, 63
Up-to-date research in metric diffusion along compact foliations is presented in this book. Beginning with fundamentals from the optimal transportation theory... 
Global differential geometry
eBook
by Hind, R and Hind, R and Lisi, S and Lisi, S
Selecta mathematica (Basel, Switzerland), ISSN 1022-1824, 7/2015, Volume 21, Issue 3, pp. 1099 - 1120
We show that the polydisk $$P(1,2)$$ P ( 1 , 2 ) , the product of disks of areas $$1$$ 1 and $$2$$ 2 , can be symplectically embedded in a ball $$B(R)$$ B ( R... 
Symplectic embedding | Symplectic polydisk | 53D12 | Lagrangian submanifold | Pseudoholomorphic curve | 53D42 | 53D05 | Mathematics, general | Finite energy foliation | Mathematics | Physical Sciences | Mathematics, Applied | Science & Technology
Journal Article
Letters in mathematical physics, ISSN 0377-9017, 3/2018, Volume 108, Issue 3, pp. 861 - 882
We study the behavior of the modular class of an orientable Poisson manifold and formulate some unimodularity criteria in the semilocal context, around a... 
53C12 | Theoretical, Mathematical and Computational Physics | Complex Systems | Reeb class | 53C05 | Modular class | Physics | Poisson cohomology | Singular foliation | 53D17 | Geometry | Poisson foliation | Group Theory and Generalizations | Coupling method | Manifolds | Fields (mathematics) | Criteria | Modular structures
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.